Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

Generalized Hodge metrics and BCOV torsion on Calabi-Yau moduli

Hao Fang / Zhiqin Lu

Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 588, Pages 49–69, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.588.49, December 2005

Publication History

Published Online:
2005-12-14

Abstract

We establish an unexpected relation among the Weil-Petersson metric, the generalized Hodge metrics and the BCOV torsion. Using this relation, we prove that certain kind of moduli spaces of polarized Calabi-Yau manifolds do not admit complete subvarieties. That is, there is no complete smooth family for certain class of polarized Calabi-Yau manifolds. We also give an estimate of the complex Hessian of the BCOV torsion using the relation. After establishing a degenerate version of the Schwarz Lemma of Yau, we prove that the complex Hessian of the BCOV torsion is bounded by the Poincaré metric.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ronan J. Conlon, Rafe Mazzeo, and Frédéric Rochon
Communications in Mathematical Physics, 2015, Volume 338, Number 3, Page 953
[2]
Ken-Ichi Yoshikawa
International Journal of Mathematics, 2015, Volume 26, Number 04, Page 1540010
[3]
Jian Song and Gang Tian
Inventiones mathematicae, 2007, Volume 170, Number 3, Page 609
[4]
Zhiqin Lu and Michael R. Douglas
Mathematische Annalen, 2013, Volume 357, Number 2, Page 469
[5]
Johannes Walcher
Nuclear Physics B, 2009, Volume 817, Number 3, Page 167

Comments (0)

Please log in or register to comment.